VOL. 21 · NO. 2 | June, 1950
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 21 (2), (June, 1950)
No abstract available
Articles
T. C. Koopmans, O. Reiersol
Ann. Math. Statist. 21 (2), 165-181, (June, 1950) DOI: 10.1214/aoms/1177729837
No abstract available
J. L. Hodges Jr., E. L. Lehmann
Ann. Math. Statist. 21 (2), 182-197, (June, 1950) DOI: 10.1214/aoms/1177729838
P. V. Krishna Iyer
Ann. Math. Statist. 21 (2), 198-217, (June, 1950) DOI: 10.1214/aoms/1177729839
J. Wolfowitz
Ann. Math. Statist. 21 (2), 218-230, (June, 1950) DOI: 10.1214/aoms/1177729840
Gottfried Emanuel Noether
Ann. Math. Statist. 21 (2), 231-246, (June, 1950) DOI: 10.1214/aoms/1177729841
E. J. Gumbel, H. von Schelling
Ann. Math. Statist. 21 (2), 247-262, (June, 1950) DOI: 10.1214/aoms/1177729842
No abstract available
Bradford F. Kimball
Ann. Math. Statist. 21 (2), 263-271, (June, 1950) DOI: 10.1214/aoms/1177729843
Z. W. Birnbaum
Ann. Math. Statist. 21 (2), 272-279, (June, 1950) DOI: 10.1214/aoms/1177729844
No abstract available
Notes
E. W. Barankin
Ann. Math. Statist. 21 (2), 280-284, (June, 1950) DOI: 10.1214/aoms/1177729845
No abstract available
Elizabeth L. Scott
Ann. Math. Statist. 21 (2), 284-288, (June, 1950) DOI: 10.1214/aoms/1177729846
No abstract available
Maria Castellani
Ann. Math. Statist. 21 (2), 289-293, (June, 1950) DOI: 10.1214/aoms/1177729847
No abstract available
R. D. Narain
Ann. Math. Statist. 21 (2), 293-298, (June, 1950) DOI: 10.1214/aoms/1177729848
No abstract available
G. R. Seth
Ann. Math. Statist. 21 (2), 298-301, (June, 1950) DOI: 10.1214/aoms/1177729849
No abstract available
Articles
W. Feller
Ann. Math. Statist. 21 (2), 301-302, (June, 1950) DOI: 10.1214/aoms/1177729850
No abstract available
News
Ann. Math. Statist. 21 (2), 302-315, (June, 1950) DOI: 10.1214/aoms/1177729851
No abstract available
Ann. Math. Statist. 21 (2), 315-317, (June, 1950) DOI: 10.1214/aoms/1177729852
No abstract available
Herbert Robbins
Ann. Math. Statist. 21 (2), 317-319, (June, 1950) DOI: 10.1214/aoms/1177729853
No abstract available
Back Matter
Ann. Math. Statist. 21 (2), (June, 1950)
No abstract available
Back to Top